# SDR 2000ZZZM233

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862CA
- Make and model: Beech 1900D
- Aircraft serial: UE180
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Nr 1 Bearing
- Part number: 3044800
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT AT 3000 FT, LEFT ENGINE EMITTED FLAMES FROM EXHAUST STACK, PRECEDED BY 'POP' NOISE.  ENGINE WAS SECURED, EMERGENCY DECLARED AND THE AIRCRAFT RETURN TO FIELD WITHOUT INCIDENT.  (M)
